# SDR R61A2018072460820

- Difficulty date: July 16, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 28,028 hours, 20,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066674001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND AFT CARGO FR 82 STR12R-28R SHEAR CLIP HAS CORROSION. MX REMOVED AND REPLACED AFT CARGO FR 82 STR 12R-28R SHEAR CLIP PN 170-66674-001 IAW SRM 51-40-08, ETD2018-170-078410. AC REMAINS IN IND FOR COMPLETION.
